# SDR A6WA202102177641

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Part serial: NSN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 513.00+10 TO FUSELAGE STATION 529 RBL 40 TO RBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS 513.00+10 TO FS 529. RBL 40 TO RBL 42, SPOT P1, .3 INCH WIDE X .6 INCH LONG. P2, .4 INCH WIDE X 1.1 INCH LONG. P3, .5 WIDE X 1.2 INCH  LONG. PERFORMED HFEC, NO DEFECTS NOTED. PERFORMED UT THICHNESS CHECK,  REMAINING THICHNESS .075 INCH. FOUND TO BE WITHIN LIMITS. RESTORED  PROTECTIVE FINISH REF REO 601R-53-41-666 REV C REMOVED CORROSION FS409.00+128+3RBL 43. 0.3 INCH WIDE X 0.8 INCH LONG,  PERFORMED HFEC NO DEFECTS NOTED. PERFORMED UT THICKNESS CHECK, REMAINING  THICKNESS 0.077. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF  REO 601R-53-41-66 REV C 2012-11-06.
